# SDR FDEA202110072478

- Difficulty date: October 7, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2145 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE : STATION 2145 LONGERON 33R, RIGHT HAND SIDE AFT FUSELAGE SKIN   AREA FOUND CORRODED. EMPENNAGE STATION 2145 LONGERON 33R RIGHT HAND SIDE AFT FUSELAGE SKIN AREA   CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT PER SRM 53-70-  01-2R REPAIR 3 FIGURE 201 AND REPAIR CARRIED OUT PER SRM 53-70-01-2R REPAIR 3 FIGURE   201. REFER TO SNRM N00091 W/O 00080494 FOR REPAIR DETAILS. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
